# SDR KCSA202512080268

- Difficulty date: August 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 114,220 hours, 20,022 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ACCESS DOOR LATCHES WILL NOT LOCK.  ADJUSTED AND ALIGNED UPPER DECK ACCESS DOOR LATCHES IAW B747-400 AMM 20-00-00
